# SDR R61A2025092200413

- Difficulty date: September 18, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 43,640 hours, 33,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE CAUSING DENT ON FWD FUSELAGE BETWEEN FR. 5-6 STR 10R-12R. CUTOUT DAMAGE AND INSTALLED A 2 ROW DOUBLER.
